# SDR USAA010418

- Difficulty date: March 31, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 46921528M
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD CORNER FRAME CRACKED 1 INCH AND .25 INCH, FORWARD CARGO DOOR LOWER FWD CORNER TOP FLANGE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER EO 5290X045.  (M)
